Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 23, Issue 08 (December 2020)

Research Papers
No Access
A PRINCIPAL–AGENT APPROACH TO CAPACITY REMUNERATION MECHANISMS
  • 2050052

https://doi.org/10.1142/S0219024920500521

Research Papers
No Access
BOUNDS ON MULTI-ASSET DERIVATIVES VIA NEURAL NETWORKS
  • 2050050

https://doi.org/10.1142/S0219024920500508

Research Papers
No Access
FINANCIAL CONTAGION IN A STOCHASTIC BLOCK MODEL
  • 2050053

https://doi.org/10.1142/S0219024920500533

Research Papers
No Access
MEAN–VARIANCE PORTFOLIO MANAGEMENT WITH FUNCTIONAL OPTIMIZATION
  • 2050055

https://doi.org/10.1142/S0219024920500557

Research Papers
No Access
A CLOSED-FORM SOLUTION FOR OPTIMAL ORNSTEIN–UHLENBECK DRIVEN TRADING STRATEGIES
  • 2050056

https://doi.org/10.1142/S0219024920500569

Research Papers
No Access
AN APPROXIMATION METHOD FOR PRICING CONTINUOUS BARRIER OPTIONS UNDER MULTI-ASSET LOCAL STOCHASTIC VOLATILITY MODELS
  • 2050051

https://doi.org/10.1142/S021902492050051X

Research Papers
No Access
OPTIMAL MEAN–VARIANCE PORTFOLIO SELECTION WITH NO-SHORT-SELLING CONSTRAINT
  • 2050054

https://doi.org/10.1142/S0219024920500545